# SDR QXEA200602572

- Difficulty date: September 22, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 13,692 hours, 14,227 cycles
- Engine: Pwc PW150A
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: CH920432
- Part serial: CL020969
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 330 hours, 293 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2424: NR 2 ENGINE WILL NOT START (FUEL FLOW, GOOD ROTATION, NO LIGHT OFF) MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE IGNITION EXCITER IAW Q400 AMM TASK 74-11-01-000-801 AND 74-11-01-400-801 PER MCN 67407-01.  ALSO REPLACED NR 2 ENGINE IGNITERS IAW Q400 AMM TASK 74-21-01-000-801 AND 74-21-01-400-801.  C/W FUNCTIONAL TEST OF IGNITER PLUGS IAW Q400 AMM TASK 74-21-01-720-801.  FUNCTIONAL TEST GOOD.  STARTED NR 2 ENGINE TWICE.  NO FAULTS AFTER RUN.  AIRCRAFT RETURNED TO SERVICE.
